# SDR CALA2013120393399

- Difficulty date: November 29, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 50,167 hours, 20,077 cycles
- Engine: Iae V2522A5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN WITH FAULT LIGHT.  R & R IGNITION UNIT & LEADS IAW AMM 49-41-38 & 49-41-31, OPERATIONS CHECKED GOOD.
